MAUDE Adverse Event Report: AVANOS MEDICAL INC. CORTRAK 2 NG/NI FEEDING TUBE WITH ELECTROMAGNETIC TRANSMITTING STYLET WITH ENFIT; DH CORTRAK DISPOSABLES

AVANOS MEDICAL INC. CORTRAK 2 NG/NI FEEDING TUBE WITH ELECTROMAGNETIC TRANSMITTING STYLET WITH ENFIT; DH CORTRAK DISPOSABLES
Model Number 40-9431TRAK2
Medical Device Problem Code Material Puncture/Hole (1504)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/27/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
This event was initially deemed not reportable based on our reporting strategy active at the time of the alert date; however, following a recent retrospective review of complaints this event was made reportable out of an abundance of caution.The device history record for lot 30319948 was reviewed and the product was produced according to product specifications.The actual complaint product was returned for evaluation.To examine any possible location of leak or hole, the side port of yellow tubing was flushed through using a 60 ml syringe filled with water.The water immediately began to exit out of the bolus plug.There was not any other location of liquid exit than the bolus plug tip at the distal end.The tip end of yellow tube was pressurized using forceps to observe any potential exit of liquid and still no leakage seen.There was no visible hole anywhere as well after examining the entirety of the yellow tubing.A root cause has not been established.All information reasonably known as of 09 jun 2026 has been included in this health authority report.Should additional information be obtained, a follow-up health authority report will be provided.The information provided by avanos medical inc.Represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant/reporter was unable or unwilling to provide any further patient, product, or procedural details to avanos medical inc.Avanos medical inc.Has no independent knowledge of the reported event but is relaying the information provided by the user facility where the incident occurred.This product incident is documented in the avanos medical complaint database and identified as complaint (b)(4).This information is submitted pursuant to 21 cfr 803, in compliance with the medical device reporting requirement and should not be considered to be an admission that an avanos medical inc.Product is defective or caused serious injury.
 
Event or Problem Description
It was reported that a cortrak tube had a hole in it.No additional information provided.

Brand Name
CORTRAK 2 NG/NI FEEDING TUBE WITH ELECTROMAGNETIC TRANSMITTING STYLET WITH ENFIT
Common Device Name
DH CORTRAK DISPOSABLES
Manufacturer (Section D)
AVANOS MEDICAL INC.
5405 windward parkway
alpharetta GA 30004
Manufacturer (Section G)
AVENT SA DE R.L. DE C.V. (AVENT 1)
circuito industial no.40
colonia obrera
nogales, cp 84048
MX   84048
Manufacturer Contact
tamara cardona
5405 windward parkway
alpharetta, GA 30004
4704485487
MDR Report Key25443428
Report Number9611594-2026-00422
Device Sequence Number20265281
Product Code KNT
UDI-Device Identifier10350770460472
UDI-Public(01)10350770460472(240)120006266(17)290415(10)30319948
Combination Product (Y/N)N
Initial Reporter StateOH
Initial Reporter CountryUS
PMA/510(K) Number
K220588
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility,Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 06/09/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number40-9431TRAK2
Device Catalogue Number40-9431TRAK2
Device Lot Number30319948
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer07/16/2024
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/28/2024
Initial Report FDA Received Date06/09/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured04/25/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown